MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX850 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX850 PATIENT MONITOR
Model Number 866470
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported no audible sound during vf alarm from the device.The device was in use at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information regarding the reported event and the investigation is ongoing.A follow-up report will be submitted upon completion of the investigation.Reporter institution phone number: (b)(6).Reporter phone number: (b)(6).
 
Additional Manufacturer Narrative
Upon further investigation it was found that the event is not a reportable event for philips.Objective evidence was provided by the customer that there was no malfunction - the event is therefore not-reportable.If the customer reports alarms are self-silencing, or alarms stop ringing and there is supporting data that the event occurred due to configured/expected alarm reminder behavior then the issue does not represent a malfunction; this is not reportable.Reminders occur only after the alarm has been presented once to the user and a user has invoked the "silence" button.Product labeling describes alarm reminder behavior.

Brand Name
INTELLIVUE MX850 PATIENT MONITOR
Common Device Name
INTELLIVUE MX850 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key16688420
Report Number9610816-2023-00154
Device Sequence Number6080145
Product Code MHX
UDI-Device Identifier00884838070790
UDI-Public00884838070790
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number866470
Device Catalogue Number866470
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown